Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Springfield, MO

April 19, 2011Maries County, Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 4:55 AM CDT for Maries County, Phelps County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 4:55 AM CDT (09:55 UTC)
Expired
Apr 19, 2011, 5:15 AM CDT
In force
20 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:11 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS53 KSGF 190955
SVRSGF
MOC125-161-191015-
/O.NEW.KSGF.SV.W.0053.110419T0955Z-110419T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 AM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MARIES COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 515 AM CDT.

* AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER NORTHEASTERN PHELPS COUNTY...OR 13 MILES
  NORTHWEST OF CUBA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
  EAST CENTRAL MARIES AND NORTHEASTERN PHELPS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3806 9152 3803 9160 3817 9174 3824 9164
      3816 9163 3816 9153 3815 9151
TIME...MOT...LOC 0955Z 240DEG 38KT 3815 9160
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
1 follow-up statement
213 
WWUS53 KSGF 191009
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT TUE APR 19 2011

MOC125-161-191019-
/O.EXP.KSGF.SV.W.0053.000000T0000Z-110419T1015Z/
MARIES MO-PHELPS MO-
509 AM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS AND EAST
CENTRAL MARIES COUNTIES WILL EXPIRE AT 515 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3806 9152 3803 9160 3817 9174 3824 9164
      3816 9163 3816 9153 3815 9151
TIME...MOT...LOC 1009Z 240DEG 38KT 3822 9144

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:10 AM CDT, 45 minutes earlier.

Area forecast discussion, Apr 19, 4:10 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT TUE APR 19 2011

.DISCUSSION...
/ISSUED 410 AM CDT TUE APR 19 2011/

...SEVERE WEATHER FOR PORTIONS OF THE MISSOURI OZARKS EXPECTED
THIS AFTERNOON AND EVENING...

SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...

CURRENTLY...QUASISTATIONARY FRONT EXTENDS FROM NEAR CHANUTE KS TO
NEVADA AND ROLLA IN MISSOURI. LOW LEVEL JET HAS BEEN GEARING UP
OVER THE PAST FEW HOURS. AS IT HAS INTERSECTED THIS BOUNDARY WE
HAVE SEEN SCATTERED THUNDERSTORMS DEVELOP ACROSS CENTRAL MISSOURI.
A FEW HAVE BEEN ON THE STRONG TO SEVERE SIDE WITH DIME TO QUARTER
SIZED HAIL REPORTED IN A FEW LOCATIONS. THE RISK FOR STORMS WILL
DECREASE OVER THE NEXT FEW HOURS AS THIS ACTIVITY...ALONG WITH THE
SURFACE BOUNDARY...BEGINS TO SHIFT TO THE NORTH. ELSEWHERE...THE
LOW LEVEL JET HAS BROUGHT WARMER TEMPERATURES ALOFT CAPPING OFF
OUR ATMOSPHERE FOR THE TIME BEING. TEMPERATURES RANGE FROM THE
UPPER 50S IN CENTRAL MISSOURI TO THE MID 60S ELSEWHERE.

TODAY AND TONIGHT...RATHER COMPLEX FORECAST AS THE 00Z SUITE OF
MODELS HAVE SPED UP THE TIMING OF TODAY/S COLD FRONT BY A COUPLE
OF HOURS. AT THIS HOUR...LOW PRESSURE IS STRENGTHENING OVER
WESTERN OKLAHOMA...WITH INCREASING SURFACE PRESSURE FALLS
EXPANDING ACROSS EASTERN KANSAS AND MUCH OF MISSOURI. LOW PRESSURE
SHOULD BEGIN TO EJECT NORTHEASTWARD OVER THE NEXT FEW HOURS AS A
TROUGH MOVES EASTWARD OUT OF THE CENTRAL/NORTHERN ROCKIES AND INTO
THE PLAINS. BY MIDDAY...SURFACE LOW PRESSURE WILL BE LOCATED
ACROSS WEST CENTRAL TO CENTRAL MISSOURI...BECOMING MORE ELONGATED
WITH TIME. THE SURFACE WARM FRONT WILL LIKELY LINE UP ACROSS THE
FAR NORTHERN PORTION OF THE FORECAST AREA...JUST SOUTH OF THE I70
CORRIDOR.

MUCH OF THE MISSOURI OZARKS WILL BE LOCATED SOUTH OF THE WARM
FRONT...WHICH WILL BE WELL CAPPED THROUGH AT LEAST THIS MORNING
AS AN ELEVATED MIXED LAYER IS NOW IN PLACE. MODEST MID LEVEL
HEIGHT FALLS WILL SPREAD INTO THE REGION THIS AFTERNOON AND WEAKEN
THE CAP. THE NAM/GFS/ECMWF KEEP THE DRYLINE OUT OF PLAY FOR OUR
NECK OF THE WOODS...WHICH MAKES SENSE GIVEN A FASTER COLD FRONT
PROGRESSION. THIS COLD FRONT SHOULD BE LOCATED ROUGHLY FROM WARSAW
TO STOCKTON TO JOPLIN BY THE EARLY AFTERNOON HOURS AND WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT HEADING INTO THE MID AFTERNOON
HOURS. THERE IS A RISK THAT WESTERN PORTIONS OF THE FORECAST AREA
MISS OUT ON THUNDERSTORMS WITH THIS EVENT...AS SUCH HAVE PLACED
THE HIGHEST POPS ALONG/EAST OF THE I44/HWY 65 CORRIDOR.

STORM MODE LOOKS TO BE LINEAR. WHILE THERE IS PLENTY OF SPEED
SHEAR WITH THIS SYSTEM...DIRECTION SHEAR IS LACKING. IN
ADDITION...0-3 KM VECTORS ARE STILL PROGGED TO BE PARALLEL TO THE
SURFACE FRONT. AS A RESULT...EXPECTATIONS ARE FOR ACTIVITY TO
QUICKLY FORM INTO A LINE. LOW LEVEL THETA-E DIFFERENTIALS NEAR THE
30K MARK SUPPORT AN ENHANCED DAMAGING WIND RISK WITH BOWING
SEGMENTS OF THE LINE. MID LEVEL LAPSE RATES LOOK OUTSTANDING WITH
THIS SYSTEM...IN EXCESS OF 8 C/KM...AND WITH AMPLE CAPE IN THE
HAIL GROWTH ZONE LAYER...THERE IS AN ABOVE AVERAGE RISK OF LARGE
HAIL THAN WHAT WE WOULD TYPICALLY SEE WITH A LINE OF STORMS.

TORNADO POTENTIAL LOOKS TO VARY ACROSS THE AREA FROM WEST TO EAST.
ANY DISCREET CELL THAT CAN MOVE INTO THE AREA FROM OK/ARK WILL
POSE A RISK OF A TORNADO GIVEN REASONABLY LOW LCL LEVELS AND
AROUND 200 M2/S2 OF HELICITY IN THE 0-1 KM AND 0-3KM LAYERS. WHILE
A LINEAR MODE IS PREFERRED IN THIS SET UP...SPINS UPS ARE
SUPPORTED FOR AREAS ALONG/EAST OF I44/HWY 65...AND MORESO OVER THE
EASTERN OZARKS. LOW LEVEL CAPE VALUES ARE EXPECTED TO INCREASE TO
50 J/KG OR SO IN THIS AREA...AND WITH LINE ECHO WAVE PATTERN
SIGNATURES AND BOW ECHOES POSSIBLE...THIS SUPPORTS AN INCREASING
RISK FOR A FEW TORNADOES ACROSS THE EASTERN THIRD TO HALF OF THE
FORECAST AREA.

THE GOOD NEWS IS THAT THIS SYSTEM LOOKS TO BE A QUICK HITTER. AS A
RESULT THE RISK FOR FLOODING WILL BE LOW AND ACTIVITY SHOULD EXIT
STAGE EAST BY THE MID EVENING HOURS.

WEDNESDAY AND WEDNESDAY NIGHT...THIS WILL LIKELY BE THE QUIETEST
PERIOD OUT OF THE NEXT SEVEN OR SO DAYS. SFC HIGH PRESSURE WILL
BRIEFLY BUILD INTO THE REGION. SHOULD SEE A MIX OF SUN AND CLOUDS
ON WEDNESDAY WITH PLEASANT TEMPERATURES AT OR JUST SLIGHTLY BELOW
THE SEASONAL AVERAGE. CLOUDS WILL BE ON THE INCREASE WEDNESDAY
NIGHT AS A WARM FRONT BEGINS TO APPROACH FROM THE SOUTH. COULD SEE
ISOLATED TO SCATTERED SHOWERS FLIRT WITH SOUTHERN MISSOURI TOWARD
DAYBREAK THURSDAY...THOUGH MOST OF THE WEDNESDAY NIGHT PERIOD
SHOULD BE DRY.

THURSDAY AND THURSDAY NIGHT...THE AFOREMENTIONED WARM FRONT WILL
MOVE INTO THE REGION. WITH INCREASING SOUTHERLY FLOW AHEAD OF
ANOTHER MID LEVEL DISTURBANCE...WILL SEE SHOWERS AND STORMS EXPAND
ACROSS THE AREA FROM SOUTHWEST TO NORTHEAST DURING THE DAY. MOST
AREAS WILL LIKELY BE NORTH OF THE WARM FRONT ON THURSDAY LEADING
TO BELOW AVERAGE TEMPERATURES. WILL NEED TO MONITOR FOR THE
POTENTIAL OF ELEVATED STORMS CAPABLE OF PRODUCING HAIL. RAIN WILL
PERSIST INTO THURSDAY NIGHT AS THE WARM FRONT SLOWLY SHIFTS
NORTHWARD. THIS WILL BEGIN A RATHER ACTIVE PERIOD OF WEATHER THAT
WILL LINGER WELL INTO THE BEGINNING OF NEXT WEEK.

GAGAN

LONG TERM (FRIDAY THROUGH MONDAY)...

00Z SUITE OF MED RANGE MODELS CONTINUE DECENT AGREEMENT FOR THE
EXTENDED PORTION OF THE FORECAST. 00Z GFS FIVE WAVE PROGS INDICATE
A QUASI PERSISTENT SOUTHWEST FLOW ALOFT FAVORING DIGGING ENERGY IN
THE CENTRAL AND SOUTHERN ROCKIES/PLAINS. AT THE SURFACE...A
BOUNDARY WILL REMAIN NEARLY PARALLEL TO THE FLOW ALOFT...WAVERING
A BIT TO THE NORTH/SOUTH AS INDIVIDUAL DISTURBANCES TRAVERSE THE
FLOW ALOFT. AS A RESULT...THE FORECAST FOR FRIDAY THROUGH MONDAY
LOOKS TO BE QUITE UNSETTLED WITH HIGH CHANCE TO AT TIMES LIKELY
POPS INCLUDED WITH THIS FORECAST. THIS IS RATHER PESSIMISTIC...
HOWEVER IT IS VERY TOUGH TO PICK DRY TIMES AT THIS POINT...AND
THERE WILL BE A FEW PERIODS OF DRY INTERSPERSED BUT THE EMPHASIS
IS ON A FEW. THE EXPECTED SYNOPTIC SCALE TRAINING OF DISTURBANCES
IS RESULTING IN INCREASING CONCERNS FOR THE POTENTIAL OF FLOODING
AND FLASH FLOODING. HAVE INCLUDED A HOROLOGY SECTION BELOW TO
DISCUSS THE POTENTIAL. TEMPERATURES A BIT ON THE TRICKY SIDE AS
SLIGHT DEVIATIONS IN SURFACE FRONT POSITIONING COULD LEAD TO
WARMER/COOLER THAN FORECAST VALUES. FOR THE MOST PART HAVE HELD
CLOSE TO OR JUST ABOVE SEASONAL AVERAGES FOR TEMPS.

GAGAN

&&

.AVIATION...
/ISSUED 1215 AM CDT TUE APR 19 2011/

FOR THE 06Z TAF PACKAGE...SEVERAL FORECAST CONCERNS WITH THIS TAF
ISSUANCE. FIRST...LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FOR
THE NEXT SEVERAL HOURS AS A LOW LEVEL JET INTENSIFIES OVER THE
REGION. THIS WILL TRANSITION TO GUSTY WINDS AN HOUR OR TWO AFTER
SUNRISE...PERSISTING MUCH OF THE DAY. SECOND...GUIDANCE CONTINUES
TO INDICATE AN INCREASING RISK FOR AN MVFR DECK DEVELOPING OVER
THE AREA OVER THE NEXT FEW HOURS...PERSISTING INTO MUCH OF
TUESDAY. HAVE HELD OFF ON LOWERING CIGS TOO QUICKLY GIVEN A LARGE
SWATH OF CIRRUS MOVING OVER THE REGION AT THIS TIME. HOWEVER...THE
AFOREMENTIONED STRENGTHENING LOW LEVEL JET WILL PUMP MORE MOISTURE
INTO THE LOW LEVELS WITH TIME. MID LEVEL DECKS SHOULD LOWER...BUT
SLOWLY AND HAVE HELD MVFR OFF UNTIL MID/LATE MORNING NEAR THE BASE
OF A STRONG CAP. FINALLY...A STRONG COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE AFTERNOON. THIS WILL BRING A RISK OF STRONG
STORMS TO MAINLY THE SGF/BBG SITES AND HAVE CONTINUED THE TRENDS
FROM THE PREVIOUS FORECAST. WILL NEED TO WATCH IF SHRA/TSRA CAN
FIRE AS FAR WEST AS JLN.

GAGAN

&&

.HYDROLOGY...
/ISSUED 410 AM CDT TUE APR 19 2011/

CONCERNS OF FLASH FLOODING AND RIVER FLOODING WILL INCREASE
HEADING INTO THIS WEEKEND. THE UPPER LEVEL PATTERN FORECAST ACROSS
THE REGION WILL SEND SEVERAL WAVES OF ENERGY THROUGH THE MIDWEST.
MEANWHILE AT THE SURFACE...A FRONT WILL BE LINGERING AROUND THE
AREA ACTING AS A FOCUSING MECHANISM FOR MULTIPLE ROUNDS OF RAIN
AND THUNDERSTORMS. WITH RAINFALL EXPECTED TODAY/TONIGHT AND AGAIN
THURSDAY/THURSDAY NIGHT...ARE SOIL WILL BECOME INCREASINGLY
SATURATED AND FLASH FLOOD GUIDANCE VALUES ARE EXPECTED TO
DECREASE. WITH SEVERAL ROUNDS OF RAIN POSSIBLE FROM FRIDAY INTO
MONDAY...THE RISK FOR FLASH FLOODING WILL INCREASE. IN ADDITION
AREA RIVERS WILL RISE WITH THE POTENTIAL FOR AT LEAST MINOR
FLOODING BY THIS WEEKEND. THOSE WITH INTERESTS ALONG AREA RIVERS
ARE URGED TO CLOSELY MONITOR UPDATED FORECASTS.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 18, 8:08 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT MON APR 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
808 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  LIMITED RISK FOR HAIL.
  LIMITED THUNDERSTORM WIND GUST RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY
  ACROSS CENTRAL MISSOURI. HAIL TO THE SIZE OF QUARTERS...FREQUENT
  LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN
  THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  AN EPISODE OF SEVERE STORMS WILL OCCUR TUESDAY AFTERNOON
  THROUGH TUESDAY NIGHT. LARGE HAIL UP TO THE SIZE OF
  BASEBALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL
  ALL BE POSSIBLE.

  THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON
  THROUGH SATURDAY. STRONG THUNDERSTORMS MAY AGAIN BE POSSIBLE
  FRIDAY AFTERNOON AND EVENING.

  INCREASINGLY SATURATED SOILS WILL BEGIN TO RESULT IN AN
  INCREASED THREAT FOR FLASH FLOODING THIS WEEK. MULTIPLE ROUNDS
  OF RAIN AND THUNDERSTORMS OVER THE NEXT WEEK WILL LIKELY RESULT
  IN SIGNIFICANT RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
  ACTIVATION IS NOT EXPECTED TONIGHT. SPOTTER ACTIVATION MAY BE
  NEEDED TUESDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 19, 2:34 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     HAIL             WARSAW                  38.24N 93.38W
04/19/2011  M0.50 INCH       BENTON             MO   LAW ENFORCEMENT

            BENTON COUNTY DISPATCH REPORTS DIME SIZE HAIL.

&&

MGRIFFIN
Local storm report, Apr 19, 2:43 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             2 SE LAURIE             38.18N 92.80W
04/19/2011  E1.00 INCH       CAMDEN             MO   LAW ENFORCEMENT

            CAMDEN COUNTY DISPATCH REPORTS QUARTER SIZE HAIL ON LAKE
            ROAD 530.

&&

MGRIFFIN
Local storm report, Apr 19, 3:33 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             VIENNA                  38.19N 91.95W
04/19/2011  E0.88 INCH       MARIES             MO   LAW ENFORCEMENT

            MARIES COUNTY DISPATCH REPORTS NICKEL SIZE HAIL.

&&

MGRIFFIN
Special weather statement, Apr 19, 4:46 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT TUE APR 19 2011

MOZ058-071-191015-
MARIES MO-PHELPS MO-
446 AM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PHELPS AND SOUTHEASTERN
MARIES COUNTIES UNTIL 515 AM CDT...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VICHY...OR 10 MILES NORTH OF ROLLA...MOVING
NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
TUESDAY MORNING FOR EAST CENTRAL MISSOURI.

LAT...LON 3810 9152 3802 9172 3812 9187 3829 9164
      3828 9163 3816 9164 3816 9153 3815 9151
TIME...MOT...LOC 0947Z 241DEG 34KT 3812 9170

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:13 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan47 min
Apr 19, 2:30 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Apr 19, 2:47 AM CDTSevere Thunderstorm WarningSGFMiller28 min
Apr 19, 3:06 AM CDTSevere Thunderstorm WarningSGFMaries39 min
Apr 19, 3:15 AM CDTSevere Thunderstorm WarningSGFMiller12 min
Apr 19, 4:46 AM CDTSpecial Weather StatementSGFMaries29 min
Apr 19, 4:03 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney42 min
Apr 19, 4:25 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney, Webster50 min
Apr 19, 4:47 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney43 min
Apr 19, 4:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright46 min
Apr 19, 5:10 PM CDTTornado WarningSGFStone, Taney35 min
Apr 19, 5:23 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark52 min
Apr 19, 5:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney42 min
Apr 19, 5:36 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski39 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningSGFTaney48 min
Apr 19, 5:49 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas41 min
Apr 19, 6:13 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Ozark, Shannon, Texas62 min
Apr 19, 6:15 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Texas6 hr
Apr 19, 6:27 PM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
Apr 19, 6:40 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.